# SDR ASAA2021083036041

- Difficulty date: August 30, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 147A1007104
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 907 IS CRACKED BELOW STRINGER 8R AT THE AIR CONDITIONER SUPPORT BRACKET I/B FASTENER. GROUNDED - YES. REPAIRED STA 907 FRAME IAW ASA T/C AD20090102-700-25-1R.
